| Model Number |
MMT-378A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient experienced hyperglycemia event on (b)(6) 2026, which was treated via insulin pump.
Additional Manufacturer Narrative
Based on the available information, this event is deemed as a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.